I just took an AI Wednesday and had a weird sensitivity on my chest yesterday that I was wondering if that is what it was from my E dropping. I didn’t have itchiness or anything it just felt tingly or something when my shirt would rub across it but more in the center of my chest. It was a really weird sensation. But I felt really good though otherwise, better than I had been feeling. Hopefully I 'm not falling through my sweet spot and am going to crash.
Just a thought, but are you guys aspirating? I know a lot of guys on here never aspirate when injecting, but the tightness / pain in the chest is one of the symptoms I have read about when Test makes it way into a vein. Not saying you did a direct vein injection (because you would definitely know if you did that), but if you nicked a vein and didn’t aspirate you would never know but you would feel some of these types of symptoms.
Just something to consider.
I’m on a cream so I know that’s not the case for me
Possible you could be having absorption issues?
I haven’t been on long enough to say. I just attributed my chest tingling to the AI I took the day prior similar to what system and Danny were saying with dropping E. I felt no pain though just a strange sensation in the chest area.
So do you think it’s the increase in dose from your usual 100mg/week that’s helping you feel better? Maybe you were just underdosed? I’m interested in the switching injection amounts for the extra boost, but I need to get dialled in first.
I guess it might be the E2 dropping giving you the chest sensitivity. For me I defo had an issue back in June when I was on a much higher test dose. Nipples and chest were very itchy every day. My E2 was over 160 pmol/L… I definitely should have started tamoxifen back then but I was abroad and had no way of getting the meds. My chest has definitely grown quite a bit since starting TRT.
I always aspirate so it’s not that (:
Funny, I’m on 4 weeks of upping my 100mg split in two 50mg doses a week, to 17mg every day for a total of 120mg a week and…
I can’t drive past the local rub and tug without getting an erection and serious thought into stopping by! LOL My wife just can’t handle how much I want her this past week. hahahah
No I had always been on 200mg cyp per week. Before I was injection 100mg every 3.5. Now I do 50mg eod which is still 200mg per week.
Sounds like fun! Wish I could say the same… My libido seems to be getting worse and worse. But I’ve been reducing my dose, so that might explain that.
Oh I see… thought you were saying you were injecting 50mg e3.5 days (: